# SDR CALA2017041400993

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42716
- Aircraft time: 11,428 hours, 3,942 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT BOTTOM OF THE FIRST CLASS CLOSET IS MISSING LENS COVER AND CONNECTER  ONE CONNECTOR PIN IS DAMAGED REPLACED EMERGENCY LIGHT REF SWPM 20-42-01 AND WDM 33-51-21. OPS CHK GOOD
